# SDR AALA20000485

- Difficulty date: March 24, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT ON DOOR FRAME OF DOOR R1 BROKEN.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
